Top answers from doctors based on your search:
Disclaimer

side effects high level vitamin b 12

A 56-year-old female asked:
Dr. Liesa Harte
29 years experience Family Medicine
Supplementing it: Supplements.
1
1 thank
Dr. Klaus d Lessnau
36 years experience Pulmonary Critical Care
High intake: usually from MVI (multivitamin) or additional intake. Unlikely to be from fish. You would have to eat a lot. Even better, no side effects from high ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 42-year-old female asked:
Dr. Randy Baker
40 years experience Holistic Medicine
Needs evaluation: I am sorry to tell you that high B12 levels can be a sign of serious health problems including liver ; kidney disease, myelproliferative disorders inc ... Read More
2
2 thanks
A 42-year-old female asked:
Dr. Randy Baker
40 years experience Holistic Medicine
Slightly high, test: Normal B12 levels are up to 900 so your daughter's are slightly elevated. High B12 can be caused by liver disease (cirrhosis/hepatitis), kidney diseas ... Read More
1
1 thank
A member asked:
Dr. Tony Ho
Dr. Tony Ho answered
14 years experience Infectious Disease
No changes: You have high, but not abnormally or dangerously high levels. I wouldn't change anything. That being said, if you are taking B12 supplements without ... Read More
3
3 thanks
A member asked:
Dr. Derrick Lonsdale
73 years experience Preventive Medicine
Interesting: I can assure you that this is not dangerous, but you are accumulating B12 and it is not being activated rto become useful as a virtamin. Oddly enough, ... Read More
1
1 thank
A 28-year-old female asked:
Dr. Barrett Mclaughlin
9 years experience Emergency Medicine
Fix the Iron First: Low iron levels can cause fatigue. B12 deficiency can too, but not as often in developed countries. Though, you might not be getting enough in your di ... Read More
A 48-year-old member asked:
Dr. Randy Baker
40 years experience Holistic Medicine
It depends...: Work for what? If someone has B12 deficiency then B12 shots definitely "work" to treat the deficiency and resultant anemia/neurological symptoms. Howe ... Read More
1
1 comment
A 40-year-old member asked:
Dr. Marcel Hungs
26 years experience Neurology
No: B12 is usually safe. You can follow with a B12 level and adjust the supplement.
1
1 comment
1
1 thank
A 31-year-old member asked:
Dr. Bennett Machanic
52 years experience Neurology
Sometimes: If you have pernicious anemia, b-12 injections can reverse much of the nerve issues. If you have diabetic neuropathy, a medical food, metanx which co ... Read More
A 42-year-old female asked:
Dr. Andrew Lipton
30 years experience Holistic Medicine
B12: Usually overdosage of oral or injectable, it is not common to have excess just with diet, and is not dangerous.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month